# SDR SROM200600015

- Difficulty date: May 24, 2006
- Submitted: May 26, 2006
- Operation: General aviation
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- Aircraft time: 54,581 hours, 46,357 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Part number: 65522111
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE CHECK WHILE PERFORMING 10 YEAR CPCP REQUIREMENTS TO THE TRAILING EDGE FLAP CARRIAGES FOUND NR 5 FLAP CARRIAGE OUTER TORQUE TUBE TO BE CORRODED.  LEVEL 2.  REPLACED WITH SERVICABLE UNIT V/S REPAIR FOR CUSTOMER CONVENIENCE.
